# SDR UPS00232839

- Difficulty date: May 8, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CENTER SECTION, FORWARD SPAR, LOWER CHORD AREA AT APPROX BUTT LINE 15 HAS EVIDENCE OF CORROSION.  REPLACED WING CENTER SECTION FRONT SPAR LOWER CHORD WITH SPLICE LOCATED AT LBL 24.61.  ACCOMPLISHED REPAIRS IN ACCORDANCE WITH UPS EO B72 7-5710-12840-A, AVITAS ENGINEERING REPAIR ORDER AVHM 132RO-1, AND BOEING TELEX UPS-MAI-00-00003H. EO NR B727-5710-12840-A.
